... fingers feel worse !! Was on Enbrel for 8 years but got tired of the side effects so decided to ask the doctor for something different . He suggested otezla had to fight insurance company to get it !!! Does anyone else have the same problem with their hands and fingers?
I have been taking Otezla for over two months. My knees feel a little better and I can open up a bottle of water, but my hands and feet are just awful and I am in pain almost all of the time… Unless I'm not moving. Sometimes I think my feet and my hands are worse than when I started taking Otezla, but I know they're not. That's probably just because I want to feel normal again. I have been to the emergency room two times due to inflammation in my feet. I have been taking hydrocortisone to help reduce the inflammation, and that does seem to help a little bit… At least I can function better. I don't take anything for pain.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2010 • 4 answers
Posted 21 Dec 2013 • 4 answers
Posted 11 Aug 2015 • 2 answers
Posted 25 Jun 2016 • 0 answers
Has anyone experienced syncope, accompanied by effusive sweating on Otezla? I am coming up on my 6th
Posted 12 days ago • 0 answers